# SDR CA080625003

- Difficulty date: June 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 50,180 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pipe
- Part number: 7275031504
- Condition: Cracked
- Location: Hp Bleedair
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE OFF ROLL WITH THE CTOT ENGAGED, THE NR1 ENGINE TEMP INCREASED TO 900 DEGREES AT A TORQUE OF 60 PERCENT. THE CREW REDUCED ENGINE POWER AND AT THIS TIME THEY DID HAVE A STEADY DECREASE IN ENGINE TEMP. THE ACFT RETURNED TO THE RAMP AND MAINT WAS DISPATCHED TO INVESTIGATE THE PROBLEM. UPON OPENING THE ENGINE COWLS MAINT DISCOVERED THAT THE HP BLEED PIPE HAD CRACKED ALL THE WAY AROUND THE LOWER CLAMP CREATING A BLEED AIR LEAK. PIPE WAS REPLACED AND THE ACFT RELEASED BACK INTO SERVICE.
